Keyword: Classification Theory

ChSh:115
Cherlin+Shelah, Superstable fields and groups -- Annals Math Logic 18 (1980) 227-270
PiSh:130
Pillay+Shelah, Classification theory over a predicate. I -- Notre Dame J Formal Logic 26 (1985) 361-376
LaSh:157
Lachlan+Shelah, Stable structures homogeneous for a finite binary language -- Israel J Math 49 (1984) 155-180
ShHM:158
Shelah+Harrington+Makkai, A proof of Vaught's conjecture for $\omega$-stable theories -- Israel J Math 49 (1984) 259-280
GuSh:163
Gurevich+Shelah, To the decision problem for branching time logic -- Foundations logic and linguistics (Salzburg, 1983) (1985) 181--198
GrSh:238
Grossberg+Shelah, A nonstructure theorem for an infinitary theory which has the unsuperstability property -- Illinois J Math 30 (1986) 364-390
CCShSW:278
Chatzidakis+Cherlin+Shelah+Srour+Wood, Orthogonality of types in separably closed fields -- Classification theory (Chicago, IL, 1985) (1987) 72--88
MaSh:285
Makkai+Shelah, Categoricity of theories in $L_ {\kappa\omega},$ with $\kappa$ a compact cardinal -- Annals Pure and Applied Logic 47 (1990) 41-97
BeSh:307
Buechler+Shelah, On the existence of regular types -- Annals Pure and Applied Logic 45 (1989) 277-308
HuSh:334
Hrushovski+Shelah, Stability and omitting types -- Israel J Math 74 (1991) 289-321
HuSh:342
Hrushovski+Shelah, A dichotomy theorem for regular types -- Annals Pure and Applied Logic 45 (1989) 157-169
HHLSh:391
Hodges+Hodkinson+Lascar+Shelah, The small index property for $\omega $-stable, $\omega$-categorical structures and the random graph -- J London Math Soc 48 (1993) 204-218
GvSh:404 1994-01-21 [pdf] [ps] [abstract] [arXiv:math.LO/9401213]
Givant+Shelah, Universal theories categorical in power and $\kappa$-generated models -- Annals Pure and Applied Logic 69 (1994) 27-51
KjSh:447 1996-03-19 [pdf] [ps] [abstract] [arXiv:math.LO/9201253]
Kojman+Shelah, The universality spectrum of stable unsuperstable theories -- Annals Pure and Applied Logic 58 (1992) 57-72
BLSh:464 1989-01-14 [pdf] [ps] [abstract] [arXiv:math.LO/9301208]
Baldwin+Laskowski+Shelah, Forcing Isomorphism -- J Symbolic Logic 58 (1993) 1291-1301
BlSh:528 1996-07-11 [pdf] [ps] [abstract] [arXiv:math.LO/9607226]
Baldwin+Shelah, Randomness and Semigenericity -- Transactions American Math Soc 349 (1997) 1359-1376
LwSh:560 2000-10-31 [pdf] [ps] [abstract] [arXiv:math.LO/0011167]
Laskowski+Shelah, The Karp complexity of unstable classes -- Archive for Math Logic 40 (2001) 69-88
BlSh:567 2003-07-15 [pdf] [ps] [abstract] [arXiv:math.LO/9607228]
Baldwin+Shelah, DOP and FCP in Generic Structures -- J Symbolic Logic 63 (1998) 427-438
SzSh:569 1999-05-28 [pdf] [ps] [abstract] [arXiv:math.LO/9908158]
Shami+Shelah, Rigid $\aleph_\epsilon$--saturated models of superstable theories -- Fundamenta Math 162 (199) 37-46
BGSh:570 1997-11-25 [pdf] [ps] [abstract] [arXiv:math.LO/9511205]
Baldwin+Grossberg+Shelah, Transfering saturation, the finite cover property, and stability -- J Symbolic Logic 64 (2000) 678-684
HySh:629 1998-11-24 [pdf] [ps] [abstract] [arXiv:math.LO/9911229]
Hyttinen+Shelah, Strong splitting in stable homogeneous models -- Annals Pure and Applied Logic 103 (2000) 201-228
HySh:632 1997-02-11 [pdf] [ps] [abstract] [arXiv:math.LO/9702228]
Hyttinen+Shelah, On the Number of Elementary Submodels of an Unsuperstable Homogeneous Structure -- Math Logic Quarterly 44 (1998) 354-358
HySh:676 2000-04-13 [pdf] [ps] [abstract] [arXiv:math.LO/9804157]
Hyttinen+Shelah, Main gap for locally saturated elementary submodels of a homogeneous structure -- J Symbolic Logic 66 (2001, no.3) 1286-1302
DjSh:692 2011-03-22 [pdf] [ps] [abstract] [arXiv:math.LO/0009087]
Dzamonja+Shelah, On $\mathrel{<\!\vrule height 5pt depth 0pt}^\ast$-maximality -- Annals Pure and Applied Logic 125 (2004) 119-158
DjSh:710 2005-05-26 [pdf] [ps] [abstract] [arXiv:math.LO/0009078]
Dzamonja+Shelah, On properties of theories which preclude the existence of universal models -- Annals Pure and Applied Logic 139 (2006) 280-302
KkSh:748 2001-01-04 [pdf] [ps] [abstract] [arXiv:math.LO/0010306]
Kikyo+Shelah, The strict order property and generic automorphisms -- J Symbolic Logic 67 (2002) 214-216
BlSh:759 2003-03-13 [pdf] [ps] [abstract] [arXiv:math.LO/0105136]
Baldwin+Shelah, Model Companions of $T_{\rm Aut}$ for stable $T$ -- Notre Dame J Formal Logic 42 (2001) 129-142
ShUs:789 2005-01-20 [pdf] [ps] [abstract] [arXiv:math.LO/0303325]
Shelah+Usvyatsov, Banach spaces and groups - order properties and universal models -- Israel J Math 152 (2006) 245-270
BBSh:815 2004-12-02 [pdf] [ps] [abstract] [arXiv:math.LO/0303324]
Baizhanov+Baldwin+Shelah, Subsets of superstable structures are weakly benign -- J Symbolic Logic 70 (2005) 142-150
HLSh:821 2003-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/0406481]
Hyttinen+Lessmann+Shelah, Interpreting groups and fields in some nonelementary classes -- J Math Logic 5 (2005) 1-47
ShUs:844 2008-02-04 [pdf] [ps] [abstract] [arXiv:math.LO/0404178]
Shelah+Usvyatsov, More on ${\rm SOP}_1$ and ${\rm SOP}_2$ -- Annals Pure and Applied Logic 155 (2008) 16-31
LwSh:851 [abstract]
Laskowski+Shelah, Decompositions of saturated models of stable theories -- Fundamenta Math 191 (2006) 95-124
LwSh:871 2009-09-02 [pdf] [ps] [abstract] [arXiv:0711.3043]
Laskowski+Shelah, A trichotomy of countable, stable, unsuperstable theories -- Transactions American Math Soc 363 (2011) 1619-1629
JrSh:875 2013-03-03 [pdf] [ps] [abstract]
Jarden+Shelah, Non-forking frames in abstract elementary classes -- Annals Pure and Applied Logic 164 (2013) 135-191 see also 966
CoSh:919 2012-12-10 [pdf] [ps] [abstract] [arXiv:0906.3050]
Cohen+Shelah, Stable theories and representation over sets -- Math Logic Quarterly 62 (2016) 140-154
ShUs:928 [abstract]
Shelah+Usvyatsov, Unstable Classes of Metric Structures
LwSh:933 2014-06-04 [pdf] [ps] [abstract] [arXiv:math.LO/1206.6028]
Laskowski+Shelah, $\bold P$-NDOP and $\bold P$-decompositions of $\aleph_\epsilon$-saturated models of superstable theories -- Fundamenta Math 229 (2015) 47-81
KpSh:946 2013-07-18 [pdf] [ps] [abstract]
Kaplan+Shelah, Examples in dependent theories -- J Symbolic Logic 49 (2014) 585-619
KpSh:975 2013-06-02 [pdf] [ps] [abstract]
Kaplan+Shelah, A dependent theory with few indiscernibles -- Israel J Math accepted (2014) 45 pps.
BlSh:992 2014-04-24 [pdf] [ps] [abstract]
Baldwin+Shelah, A Hanf number for saturation and omission: the superstable case -- Math Logic Quarterly 60 (2014) 437-443
KpSh:993 2012-08-06 [pdf] [ps] [abstract]
Kaplan+Shelah, Chain conditions in dependent groups -- Annals Pure and Applied Logic 164 (2013) 1322-1337
MiSh:996 2013-09-10 [pdf] [ps] [abstract] [arXiv:1204.1481]
Malliaris+Shelah, Constructing regular ultrafilters from a model-theoretic point of view -- Transactions American Math Soc 367 (2015) 8139-8173
MiSh:997 [abstract]
Malliaris+Shelah, Model-theoretic properties of ultrafilters built by independent families of functions -- J Symbolic Logic 79 (2014) 103-134
MiSh:998 2014-12-24 [pdf] [ps] [abstract]
Malliaris+Shelah, Cofinality spectrum theorems in model theory, set theory and general topology -- J American Math Soc 29 (2016) 237-297
MiSh:999 2013-07-31 [pdf] [ps] [abstract]
Malliaris+Shelah, A dividing line within simple unstable theories -- Advances in Math 249 (2013) 250-288
CeKpSh:1007 [abstract] [arXiv:math.LO/1205.3101]
Chernikov+Kaplan+Shelah, On non-forking spectra -- J European Math Soc 18 (2016) 2821-2848
MiSh:1009 2014-01-27 [pdf] [ps] [abstract] [arXiv:math.LO/1208.5585]
Malliaris+Shelah, Saturating the random graph with an independent family of small range -- Logic without borders (2015) 319--337
LwSh:1016 2014-06-04 [pdf] [ps] [abstract] [arXiv:math.LO/1211.0558]
Laskowski+Shelah, Borel completeness of some $aleph_0$-stable theories -- Fundamenta Math 229 (2015) 1-46
ShUs:1020 [abstract] [arXiv:math.LO/1402.6513]
Shelah+Usvyatsov, Minimal types in the stable Banach spaces -- Advances in Math submitted (2008-09-25)
MiSh:1030 2015-11-25 [pdf] [ps] [abstract] [arXiv:math.LO/1404.2919]
Malliaris+Shelah, Existence of optimal ultrafilters and the fundamental complexity of simple theories -- Advances in Math 290 (2016) 614-681
MiSh:1050 [abstract]
Malliaris+Shelah, Keisler's order has infinitely many classes
MiSh:1051 [abstract]
Malliaris+Shelah, Model-theoretic applications of cofinality spectrum problems
ShUl:1065 [arXiv:arXiv:1804.08523]
Shelah+Ulrich, $\le_{SP}$ can have infinitely many classes
MiSh:1070 2016-05-03 [pdf] [ps] [abstract]
Malliaris+Shelah, Cofinality spectrum problems: the axiomatic approach -- Topology and its Applications 213 (2016) 50-79
KpShSi:1074 [abstract]
Kaplan+Shelah+Simon, Exact saturation in simple and NIP theories -- J Math Logic 17 (2017) 18 pps
KpRaSh:1118 [abstract]
Kaplan+Ramsey+Shelah, Local character of Kim-independence
MiSh:1124 2017-10-29 [pdf] [ps] [abstract] [arXiv:math.LO/1709.04899]
Malliaris+Shelah, A new look at interpretability and saturation
MiSh:1140 [abstract] [arXiv:arXiv:1804.03254]
Malliaris+Shelah, An example of a new simple theory